Home Current issue Instructions
About us Archives Login
Editorial board Search articles Contact us
Home Print this page Email this page Users Online: 466

  Download for Citation Managers



ORIGINAL ARTICLE

Fracture resistance of the permanent restorations for endodontically treated premolars
Lin Galvin Sim Siang, Ghani Nik Rozainah Nik Abdul, Noorani Tahir Yusuf, Ismail Noor Huda

Year : 2018 | Volume:  7 | Issue Number:  3 | Page: 56-60



Click here to read this article


Select type of program  for download
EndNote
EndNote format (Mac & Win)
- Download
Reference Manager
Ris format (Win only)
- Download
Procite
Ris format (Win only)
- Download
Medlars Format - Download
RefWorks Format
RefWorks format (Mac & Win)
- Download
BibTex Format
BibTex format (Mac & Win)
- Download
Feedback
Subscribe
Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal